My mother had all the symptoms of Tardive Dyskinesia the last time I was with her. Her face twitched, her lips puckered, and it looked as though her hands were rolling pills. She had been on many neuroleptics (or so-called “antipsychotics” most of her life. It was only after she got off of them that she got better emotionally.
Tardive Dyskinesia is brain damage. It is a medically induced (iatrogenic) INJURY caused by 500 different drugs often used in psychiatry, gastroenterology and Parkinsons. People are rarely told of the risk. It’s often referred to as a side effect of the drugs. This is offensive.
A side effect is not a crippling life long disease and Tardive Dyskinesia is.
Tell the truth psychiatry and western medicine. Your drugs harm…own it and start telling innocents of the risks basefore you drug them.
If the will was there to spend the time with people we wouldn’t need to use neurotoxic psychiatric meds except very rarely and for very short term in crisis. what we do now is poison people longterm because it’s easier for society…that’s the sad truth…our public policies as such are eugenic in nature.
Given most people have no better options (people do need a lot of supports) they have…
View original post 105 more words